RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 3(285), Pages 5–7 (Mi umn4510)  

This article is cited in 1 scientific paper (total in 2 paper)

Nikolai Nikolaevich Bogolyubov (obituary)

V. S. Vladimirov, A. A. Gonchar, A. B. Zhizhchenko, V. P. Maslov, Yu. A. Mitropol'skii, E. F. Mishchenko, S. P. Novikov, Ya. G. Sinai, L. D. Faddeev


Full text: PDF file (372 kB)

English version:
Russian Mathematical Surveys, 1992, 47:3, 1–3

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 81T05, 82B10, 82C10

Citation: V. S. Vladimirov, A. A. Gonchar, A. B. Zhizhchenko, V. P. Maslov, Yu. A. Mitropol'skii, E. F. Mishchenko, S. P. Novikov, Ya. G. Sinai, L. D. Faddeev, “Nikolai Nikolaevich Bogolyubov (obituary)”, Uspekhi Mat. Nauk, 47:3(285) (1992), 5–7; Russian Math. Surveys, 47:3 (1992), 1–3

Citation in format AMSBIB
\Bibitem{VlaGonZhi92}
\by V.~S.~Vladimirov, A.~A.~Gonchar, A.~B.~Zhizhchenko, V.~P.~Maslov, Yu.~A.~Mitropol'skii, E.~F.~Mishchenko, S.~P.~Novikov, Ya.~G.~Sinai, L.~D.~Faddeev
\paper Nikolai Nikolaevich Bogolyubov (obituary)
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 3(285)
\pages 5--7
\mathnet{http://mi.mathnet.ru/umn4510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185298}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47....1F}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 3
\pages 1--3
\crossref{https://doi.org/10.1070/RM1992v047n03ABEH000892}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU98000001}


Linking options:
  • http://mi.mathnet.ru/eng/umn4510
  • http://mi.mathnet.ru/eng/umn/v47/i3/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gonchar, G. I. Marchuk, S. P. Novikov, “Vasilii Sergeevich Vladimirov (on his seventieth birthday)”, Russian Math. Surveys, 48:1 (1993), 201–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Valery Kokshenev, “On Chaotic Dynamics in Rational Polygonal Billiards”, SIGMA, 1 (2005), 014, 9 pp.  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:619
    Full text:196
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019